# SDR AALA202305081848

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 62,468 hours, 25,703 cycles
- System (JASC): 5200 · Doors
- Part: Spring
- Condition: Unknown
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR ARRIVED WITH EXTERIOR HANDLE NOT STOWED. REMOVED AND REPLACED BROKEN SPRING AT DOOR HANDLE MECHANISM.
